Article Text

PDF

Transient ischaemic attacks and increased platelet aggregability associated with oral contraceptives. Treatment with dipyridamole and aspirin.
  1. S Mazal

    Abstract

    A 24-year old woman after using birth control pills for two months began to suffer from frequent migraine-like attacks, which turned eventually into typical transient ischaemic attacks (TIAs). A significant increase in spontaneous platelet aggregation was found, and combined treatment with dipridamole and aspirin was started. After two months of treatment spontaneous platelet aggregation rate fell to normal limits and TIAs disappeared. A causal relationship between increased platelet aggregability and TIAs is supposed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.